Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 798074, 7 pages
Research Article

On the Cardinality of the -Topologies on a Finite Set

Department of Mathematics, Faculty of Science, King Khalid University, Abha, Saudi Arabia

Received 7 July 2013; Revised 5 February 2014; Accepted 5 February 2014; Published 31 March 2014

Academic Editor: Laszlo A. Szekely

Copyright © 2014 Messaoud Kolli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Messaoud Kolli, “On the Cardinality of the -Topologies on a Finite Set,” International Journal of Combinatorics, vol. 2014, Article ID 798074, 7 pages, 2014.